# SDR JGVR20230706004

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 13,199 hours, 8,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS ON THE UPPER SURFACE OF THE LH UPPER WING SKIN INBOARD TRAILING EDGE SKIN, PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION. TREATED, PRIMED, AND TOPCOATED REPAIR AREAS IAW TEXTRON MEMO DQ39479M1.
